# SDR ASAA0681142

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802541
- Condition: Dented
- Location: Bs 239-240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED.  COLD FORMED SKIN TO ORIGINAL CONTOUR.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53 04.
